Faculty Publications

Title

On the Ihara Zeta Function of Cones Over Regular Graphs

Document Type

Article

Keywords

Cone over regular graph, Graph theory Riemann hypothesis, Ihara zeta function

Journal/Book/Conference Title

Graphs and Combinatorics

Volume

29

Issue

6

First Page

1633

Last Page

1646

Abstract

In this paper we derive a formula of the Ihara zeta function of a cone over a regular graph that involves the spectrum of the adjacency matrix of the cone. We show that the Ihara zeta function and the spectrum of the adjacency matrix of the cone determine each other and we characterize those cones that satisfy the graph theory Riemann hypothesis. © 2012 Springer.

Original Publication Date

11-1-2013

DOI of published version

10.1007/s00373-012-1223-6

Share

COinS